# SDR AWXA200200474

- Difficulty date: May 12, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 48,403 hours, 32,897 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65479528
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A CRACK WAS FOUND AT LOWER FASTNER HOLE OF AFT CARGO DOOR LOWER BEAM WEB, BS 807.  MAINTENANCE REPAIRED AFT CARGO DOOR CRACKED WEB LOWER BEAM FASTENER HOLE AT BS 807 IAW E.O. 52-33-02.
